Minimal solutions for two point boundary value problems

Thompson H.B. (1988) Minimal solutions for two point boundary value problems. Rendiconti del Circolo Matematico di Palermo, 37 2: 261-281. doi:10.1007/BF02844525


Author Thompson H.B.
Title Minimal solutions for two point boundary value problems
Journal name Rendiconti del Circolo Matematico di Palermo   Check publisher's open access policy
ISSN 0009-725X
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1007/BF02844525
Open Access Status Not yet assessed
Volume 37
Issue 2
Start page 261
End page 281
Total pages 21
Publisher Springer-Verlag
Subject 2600 Mathematics
Abstract We consider the two point boundary value problem y″=f(x,y,y′), x∈[a,b], y(a)=A, y(b)=B. Assuming f satisfies the Carathéodory conditions, there exist under and overfunctions α and β, respectively, and f satisfies a suitable growth condition for y lying between α and β, we prove that the two point boundary value problem has a minimal solution in the region bounded by the under overfunctions. Our results extend results of G. Scorza Dragoni and G. Zwirner. They also include analogues of results of K. Ako and of the author for the case f is continuous.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 15:30:40 EST by System User